International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 6, Pages 359-369
Compacity in narrow limit tower spaces
Faculty of Mathematics, University Al. I. Cuza, Carol I, 11, RO-6600, Romania
Received 1 January 2000; Revised 4 May 2000
Copyright © 2001 Liviu C. Florescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a limit tower structure on the space of all bounded Radon measures on a completely regular space and we extend the Prohorov's theorem of narrow compactness. In the particular case of Polish spaces, we give a sequential version of this extension.